# SDR AALA201709229007

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 9,410 hours, 3,611 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D2904008800000
- Condition: Faulty
- Location: Brakes
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION,  TRIPLE BRAKE INDICATOR ACC 3000 PSI, 6FT BRAKE 1000PSI, RIGHT BRAKE 2500. AT THAT POINT ECAM BRAKE ACTN BRK FAULT CAME ON.  REPLACED LEFT  HAD ALTERNATE BRAKE MANIFOLD ASSEMBLY.
